# SDR UPS00831668

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT LT PASSENGER DOOR JAMB LOWER FWD CORNER HAS 2 SMALL CRACKS.  REPAIRED IAW SRM.  ADDENDEM DC8-5330-10151-B.
